# SDR UIEA2018122802956

- Difficulty date: December 29, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,617 hours, 18,625 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Gasket
- Part number: 38762441
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU SHUT DOWN 3 TIMES , FAULTS ( REVERSE FLOW )( TRANSFERRED TO MDDR 105196 AS PER MEL 49-11-01B CAT B. REPLACED TOTAL PRESSURE FLOW SENSING GASKET IAW REF AMM 49-53-03. APU OPS CHECK NORMAL. DMI CLEARED. PLACARDS REMOVED.  )
